“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11764
School of Mathematics
  Title:   Pure-injectivity of tensor products of modules
1.  M. R. Pournaki
2.  M. Tousi
3.  S. Yassemi (Joint with B. Torrecillas)
  Status:   Published
  Journal: Algebra Colloq.
  Vol.:  21
  Year:  2014
  Pages:   151-156
  Supported by:  IPM
A classical question of Yoneda asks when the tensor product of two injective modules is injective. A complete answer to this question was given by Enochs and Jenda in 1991. In this paper the analogue question for pure-injective modules is studied.

Download TeX format
back to top
scroll left or right